# SDR AWXA0001230

- Difficulty date: January 11, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,552 hours, 46,749 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: MS2764837
- Condition: Worn
- Location: Elev.Torque Tube
- Component: Elev.Torque Tube, Boeing
- Component part number: 65451936
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON LANDING FLARE IN SFO THE ELEVATOR CONTROL WAS STIFF.  PERFORMED OPERATIONAL AND VISUAL INSPECTION OF ELEV CONTROL SYSTEM, NO DEFECTS NOTED.  DUE TO PRIOR REPORT OF STIFF ELEV; BOEING WAS CONSULTED; PER THEIR RECOMMENDATION THE ELEV TORQUE TUBE BEARINGS WERE LUBRICATED AND THE AIRCRAFT MAINTENANCE FERRIED TO PHX FOR FURTHER TROUBLESHOOTING AND BEARING REPLACEMENT.  IN PHX FURTHER TROUBLESHOOTING WAS PERFORMED AND THE ELEV ACT INPUT TORQUE TUBE BEARINGS WERE REPLACED; ONE BEARING WAS DRY AND WHEN ROTATED WAS ROUGH.  AFTER REPLACEMENT A VERIFICATION FLIGHT WAS PERFORMED AND THE ELEV OPERATION WAS NORMAL.
